Who have Bacterial liver abscess when taking Nexplanon and Tabernanthe iboga - from FDA reports
There is no Bacterial liver abscess reported by people who take Nexplanon and Tabernanthe iboga yet. This review analyzes which people have Bacterial liver abscess with . It is created by eHealthMe based on reports from FDA, and is updated regularly.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 20, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Bacterial liver abscess when taking Nexplanon and Tabernanthe iboga?
Expand the study to include reports from both FDA and eHealthMeBacterial liver abscess with Nexplanon and Tabernanthe iboga from FDA and eHealthme reports
Drugs that are associated with Bacterial liver abscessBacterial liver abscess
Could your condition cause Bacterial liver abscessBacterial liver abscess
Can you answer these questions?
Attempting to decide whether or not to have the implant removed. It's caused more personal strife than good, and I would like to know if there are any known cases of similar symptoms. Because vein issues are a prominent symtom, hemorrhoids don't seem very far from the mark.
You may be interested in these reviews
Lexapro has helped me a lot until I got the naxaplon. I had every side effect of the lexapro. I had felt 10x worst. I never had an issue with lexapro. The Doctor wld prescribe lexapro for a short while, then take me off. All depending on my psychological mood. After being off the pill for a ...
I'm 17 and about to graduate highschool, and i have been on Nexplaton for a year now. After I started getting mood swings from it a month ago my OBGYN decided it would be a good idea to put me on Sprintec (the pill) to counteract it.... but after two weeks on that I started getting severely ...
I stared nexplanon on 3/16/17 and yesterday 3/17/17 I woke up with a rash on my checks I just wonder if this is a side effect of this birth control? I went to the emergency room they told me is dermatitis...
I'm not sure if there's anything in the group for this. It's not showing me anything. I've had Nexplanon for over two years now, I've been having recurring paraesthesia lately, before it was just when I woke up and it would go away. This year in January I had a full day paraesthesia, now it's ...